# SDR 05FDEA02691

- Difficulty date: August 25, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11
- Aircraft serial: 48747
- Aircraft time: 34,640 hours, 7,926 cycles
- Engine: Ge CF680
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 704388
- Condition: Fluctuates
- Location: Nr 2
- Part time: 27,939 hours, 6,505 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE DISPLAYED GRADUAL OIL LOSS TO AN INDICATION OF 1 QT JUST BEFORE DESCENT TO KIX.  OIL PRESSURE BEGAN TO FLUCTUATE A LITTLE AND DURING DESCENT AN ALERT "OIL PRESS LO" DISPLAYED.  PRECAUTIONARY SHUTDOWN PER QRH.  NR 2 OIL PRESSURE WAS AROUND 35 PSI WITH 1 AND 3 ABOUT 50 PSI.  IN IDLE DESCENT PRESSURE WAS SOMEWHERE BELOW 30 PSI WHEN "LO PRESS" ALERT CAME ON.
